American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[2] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1